Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have itchy red bumps on scrotum and foreskin. Cause and cure?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have flat red bumps in my scrotum and on the foreskin and on my penis. I have had it for a few weeks and it has gotten progressively worse. There's some itch but I can't if its jut because I'm thinking about it or if it really itches. My foreskin is a little itchy though. I tried an over the counter anti fungal and it hasn't worked. I'm XXXXXXX and sexually active but am am rarely the insertive partner and haven't done that in months.
Posted Sat, 25 May 2013 in General Health
Answered by Dr. Nsah Bernard 4 hours later

Thanks for posting,
It must not necessarily be fungal infection and could be bacterial skin infection which will require insteqd topical antibacterial cream such as erythromycin or neomycin (can be obtained OTC). Also topical steroid could also be useful in this situation. Try using hydrocortisone cream twice daily. If these fail consult a dermatologist asap for proper review and treatment.

Hope this helps
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor